# SDR SWIA201436487

- Difficulty date: February 12, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,126 hours, 23,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CRACKED JUST AFT OF FS 280.0.  C-CHECK REPLACED INBD & OTBD ANGLES FOR STRINGER 3L AT FS 280 IAW SRM.
